# SDR CA960419008

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 87043269
- Condition: Malfunction
- Location: Nr 2
- Part time: 13,547 hours
- Component: Hamstd, 7898426009
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)TORQUE ROLL EXPERIENCED ON TAKEOFF. #2 ECU REPLACED  AWAITING RESULTS OF PWC STRIPDOWN
